Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Noticed bleeding while ejaculating and red dots appeared on penis. Should I be concerned about STD?

Jul 2012
User rating for this question
Very Good
Answered by

Practicing since : 1993
Answered : 1196 Questions
hello, i am a thirty one year old circumsized male with no history of stds. i am on holiday with my 31 year old girlfriend, also no history of stds.
i have however had pretty serious eczema for about half my life.

anyway, my girlfriend and i live on seperate continents, so we have been having a lot of sex since we got together. 4 days ago it got a bit rough and she ended up with a bit of vaginal tearing and i actually bled when i ejaculated. i havent had any other symptoms until yesterday. spent the day swimming and when i got back i noticed three bright red dots on my glans roughly 1mm in size about 1 cm apart.

ive been reading pretty extensively for a few hours and it sounds like it may be a trauma, fordyce, balanitis or an eczema flare up. should i be concerned about it being an std?

i have been using a prescribed .025% betamethazone ointment on my eczema and since last night and two applications on my glans, these red bumps have become painless red dots.
Posted Sat, 1 Dec 2012 in Sexually Transmitted Diseases
Answered by Dr. Praveen Rodrigues 3 hours later
Hi there.
From your histories, there does not seem to be anything to worry about.
Possibly some sort of friction related issues with a mild fungal overlay if anything.
Yes the betamethasone ointment will work. Which part of the world are you on holiday? Accordingly, perhaps an over the counter or prescription related antifungal tablet (fluconazole200mg) taken as a single dose for both you & your girlfriend would emperically treat any fungal infections. In some countries you get a combination tablet of 200mg fluconazole +2gm tinnidazole . Again this may require a prescription depending on where you are currently. This is a better option for the woman again as a single dose. Wish you all the best & enjoy a great holiday!
Dr Praveen Rodrigues MD
Dermatologist, Cosmetologist, Venereologist XXXXXXX Hospital, Bangalore, India
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor